Forum Archives

Return to Forum List


You are not logged in. Login here or register.

libertyrocks posted 3/13/2014 17:59 PM

Did anyone go on anti-depressents for a short period of time? I've been on Zoloft for about 2 months now. I'm thinking I don't need it anymore. What happens when you discontinue cold turkey. I no longer have toxic STBXH in my life anymore... I was only on 50mg.

one2ndchance posted 3/13/2014 18:07 PM

You need to wean yourself off. Stopping cold turkey can lead to severe side effects. Please check with your MD.

libertyrocks posted 3/13/2014 18:15 PM

Yikes, I was afraid of that. I got such a run around for a phone prescription I placed 3 days ago!! Had to wait for approval. Went to pharmacy twice today. Everyone I spoke with on the phone was utterly useless. I've been crying all day. I'm having a bad day. :(

Gemini71 posted 3/13/2014 18:20 PM

Zoloft isn't as bad as some of the others, but you'll still get headaches if you quit cold turkey. It's also difficult to tell 'when you don't need the meds anymore' vs. 'the meds are just doing what they're supposed to do.' And if you quit and relapse, its harder to get back where you were.

I understand the temptation to just quit when the insurance company and pharmacies give you the run around. Very unhelpful. But its a bad idea. I've learned the hard way not to wait too long to get my refills.

libertyrocks posted 3/13/2014 18:23 PM

Thanks Gemini. I'm a Gemini, too. :)

I already have a headache and I'm getting irritable. I'm going to go to the pharmacy again. It's just that I work 35 miles away from work!!!

And, I really am super happy with my new life. I better not mess it up, I need to think about those two little guys I take care of. :)

oldandtiredout posted 3/15/2014 17:55 PM

Don't go off too soon, they may be helping you more than you know. And never cold turkey, some people end up in hospital when they do that.

Return to Forum List

© 2002-2018 ®. All Rights Reserved.